# SDR HALA2020091000179

- Difficulty date: September 9, 2020
- Submitted: September 12, 2020
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 30,768 hours, 4,877 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 43723190003
- Part serial: 49448
- Condition: Defective
- Location: Engone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE, LP COMPR OFF 43-7231-9-0003 49448 ON 43-7231-9-0003 44304, SECURITY CHECK GOOD.  OK FOR SERVICE.  REPLACED NR 1 ENG LP COMPRESSOR BLADE NR 5,  PER AMM 72-31-41.  CONCAVE SIDE.  130 MM FROM L/E, 316 MM FROM TIP, 90% DEFLECTION, PHASE ARRAY INSPECTION- NR 1 ENG BLADE NR 5, DEFECT INDICATION ON,
